# SDR SWAA2021121451970

- Difficulty date: December 10, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 32,724 hours, 14,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS HAVE INOP BULBS AT AFT OF AED; AFT OF FWD LH OWE; AND FWD OF FWD LH OWE ; / [01] REPLACED BULBS (LAMPS) EXIT SIGNS AFT OF AED; AFT OF FWD LH OWE; AND FWD OF FWD LH OWE AND PERFORMED A GOOD TEST OF THE LAMPS AS PER AMM 33-51-01-960-801; [02] VERIFIED CORRECTIVE ACTION 1
